Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

PCOD, heavy menses, clots. Prescribed yamini. Pelvis ultrasound done. Side effects of pills?

hi, i am 25 years old unmarried, suffering from PCOD and suggested Yamini after pelvis ultra sound . I want to know about the side effects of the pills. As first three months with the pills are normal but in forth month I got heavy flow for 10 days with clots. Is there any problem with the pills??? What should i do now??
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
There are no side effects as such.
These are hormonal contraceptive pills given to regulate cycles in PCOD.
PCOD is characterized by baseline hormonal disturbance, and these pills correct that.
Take care.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor